Alert archive / Michigan / Flood Watches in 2011

Flood Watch 4, NWS Grand Rapids, MI

May 29, 201112 counties in Michigan

NWS Grand Rapids, MI issued this flood watch at May 29, 2011, 11:12 AM EDT for 12 counties in Michigan. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 29, 2011, 11:12 AM EDT (15:12 UTC)
Expired
May 29, 2011, 10:37 PM EDT
In force
11 hr
Issued by
NWS Grand Rapids, MI
Flood severity
None

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 40 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WGUS63 KGRR 291512
FFAGRR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1112 AM EDT SUN MAY 29 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

.A WARM FRONT LIFTING NORTH INTO THE AREA THIS AFTERNOON AND
EVENING WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS. THE
THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAIN WHICH WILL FALL ON
ALREADY SATURATED GROUND. LOCALIZED RAINFALL AMOUNTS OF OVER AN
INCH WILL EASILY BE POSSIBLE IN THE HEAVY STORMS.

MIZ056>059-064>067-071>074-292315-
/O.NEW.KGRR.FA.A.0004.110529T1512Z-110530T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
1112 AM EDT SUN MAY 29 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND 
  SOUTHWEST MICHIGAN...INCLUDING THE FOLLOWING AREAS...IN SOUTH 
  CENTRAL MICHIGAN...CALHOUN...CLINTON...EATON...INGHAM...IONIA 
  AND JACKSON. IN SOUTHWEST MICHIGAN...ALLEGAN...BARRY... 
  KALAMAZOO...KENT...OTTAWA AND VAN BUREN. 

* THROUGH LATE TONIGHT

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
  AND EVENING. LOCAL RAINFALL AMOUNTS OF IN EXCESS OF AN INCH WILL
  BE POSSIBLE. THE HEAVY RAIN WILL BE FALLING ON ALREADY SATURATED
  GROUND OVER SOUTHERN LOWER MICHIGAN.

* THE HEAVY RAIN ASSOCIATED WITH STORMS TODAY COULD LEAD TO
  ADDITIONAL FLOODING OF LOW LAND AREAS...CREEKS AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

DUKE
2 follow-up statements
848 
WGUS63 KGRR 291912
FFAGRR

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT SUN MAY 29 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

.A WARM FRONT LIFTING NORTH INTO THE AREA THIS AFTERNOON AND
EVENING WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS. THE
THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAIN WHICH WILL FALL ON
ALREADY SATURATED GROUND. LOCALIZED RAINFALL AMOUNTS OF OVER AN
INCH WILL EASILY BE POSSIBLE IN THE HEAVY STORMS.

MIZ056>059-064>067-071>074-300315-
/O.CON.KGRR.FA.A.0004.000000T0000Z-110530T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
312 PM EDT SUN MAY 29 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL MICHIGAN AND SOUTHWEST MICHIGAN... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL MICHIGAN... 
  CALHOUN...CLINTON...EATON...INGHAM...IONIA AND JACKSON. IN 
  SOUTHWEST MICHIGAN...ALLEGAN...BARRY...KALAMAZOO...KENT... 
  OTTAWA AND VAN BUREN. 

* UNTIL 2 AM EDT MONDAY

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS 
  AFTERNOON AND EVENING. LOCAL RAINFALL AMOUNTS OF IN EXCESS OF 
  AN INCH WILL BE POSSIBLE. THE HEAVY RAIN WILL BE FALLING ON 
  ALREADY SATURATED GROUND OVER SOUTHERN LOWER MICHIGAN. 

* THE HEAVY RAIN ASSOCIATED WITH STORMS THIS AFTERNOON AND EVENING
  COULD LEAD TO ADDITIONAL FLOODING OF LOW LAND AREAS... CREEKS
  AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

63
716 
WGUS63 KGRR 300237
FFAGRR

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 PM EDT SUN MAY 29 2011

MIZ056>059-064>067-071>074-300345-
/O.CAN.KGRR.FA.A.0004.000000T0000Z-110530T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
1037 PM EDT SUN MAY 29 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND
SOUTHWEST MICHIGAN HAS BEEN CANCELLED. 

THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS DIMINISHED
SIGNIFICANTLY ACROSS THE AREA. THERE IS ONLY A SLIGHT CHANCE OF A
SHOWER OR STORM ACROSS THE AREA TONIGHT. DRY WEATHER IS THEN
EXPECTED THROUGH EARLY TUESDAY.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flood watch went out at May 29, 7:35 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 29, 7:35 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
735 AM EDT SUN MAY 29 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(401 AM EDT SUN MAY 29 2011)
A WARM FRONT WILL BE APPROACHING LOWER MICHIGAN FROM THE SOUTH
DURING THE DAY TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG THE WARM FRONT AND MOVE IN ACROSS SOUTHERN LOWER
MICHIGAN. SOME OF THESE STORMS COULD BECOME SEVERE. THE WARM FRONT
WILL MOVE NORTH OF THE AREA BY MONDAY...AND ALLOW FOR A VERY WARM
AIR MASS TO MOVE OVER LOWER MICHIGAN. HIGHS IN THE UPPER 80S TO
LOWER 90S CAN BE EXPECTED ACROSS MOST OF THE AREA MONDAY AND TUESDAY.

&&

.SHORT TERM...(401 AM EDT SUN MAY 29 2011)
(TODAY THROUGH TUESDAY)
MAIN CONCERNS THROUGH THE SHORT TERM ARE THE CONVECTION TRENDS AND
SEVERE WX POTENTIAL FOR TODAY WITH THE WARM FRONT...AND THEN AGAIN
ON TUESDAY WITH THE COLD FRONT.

THE FRONTAL SYSTEM THAT WAS SUPPOSED TO BE BRINGING US A ROUND OF
CONVECTION EARLY THIS MORNING HAS DROPPED FURTHER SOUTH THAN
ANTICIPATED DUE TO THE ROBUST WAVE OF CONVECTION ACROSS IN AND OH ON
SAT. THE FRONT CURRENTLY EXTENDS IN AN ARC ALONG A KSTL AND KIND
LINE AS OF 08Z THIS MORNING. THE FRONT IS SHOWING SIGNS OF TURNING
NORTH AS A WARM FRONT AS THERE IS CONVECTION DEVELOPING NORTH OF THE
FRONT ACROSS KS...MO...IL...AND IN. THE WARM ADVECTION ALOFT OVER MI
IS TRYING TO PRODUCE A FEW LIGHT SHOWERS...BUT THEY ARE NOT ABLE TO
SUSTAIN THEMSELVES ATTM.

WE ARE EXPECTING THE WARM FRONT TO CONTINUE TO MOVE NORTH AS THE
UPPER RIDGE BUILDS JUST TO OUR WEST IN RESPONSE TO THE DIGGING LOW
OUT WEST. THIS RIDGE BUILDING SHOULD NOW OVERRIDE ANY OUTFLOWS FROM
CONVECTION...AND HELP TO PUSH THE WARM FRONT NORTH. THE CONVECTION
THAT IS FIRING ALONG THE FRONT NOW IS SHOWN BY THE MODELS TO
TRANSLATE INTO THE SRN PORTION OF THE CWFA LATER THIS MORNING AND
THIS AFTERNOON AS THE WARM FRONT HEADS NORTH.

WE EXPECT SCATTERED CONVECTION TO DEVELOP JUST NORTH OF THE
FRONT...AND WE COULD SEE A LINE OR TWO ORGANIZE TO OUR WEST AND MOVE
IN THIS AFTERNOON AND THIS EVENING. STRONG DEEP LAYER SHEAR OF
AROUND 40+ KNOTS ALIGNED WITH THE STORM MOTION WILL HELP THE STORMS
TO MOVE PRETTY GOOD TO THE ENE. THESE STORMS WILL BE SOMEWHAT
ELEVATED...BUT THE INVERSION WILL NOT BE EXCEPTIONALLY STRONG OR
DEEP...SO WE COULD SEE SOME WIND DAMAGE OCCUR FROM THESE STORMS. WE
ALSO CAN NOT RULE OUT A TORNADO NEAR THE FRONT WITH THE DECENT
DIRECTIONAL WIND SHEAR/HELICITY IN THE LOWER LEVELS. LCL/S SHOULD
ALSO BE SOMEWHAT LOW WITH THE MOIST AIR MASS IN PLACE.

WE WILL SEE THE BIGGEST PUSH OF THE FRONT TO THE NORTH THIS EVENING
AND OVERNIGHT AS THE UPPER RIDGE GETS BUILT UP QUITE A BIT. THIS
WILL TAKE THE WARM FRONT NORTH OF THE AREA...AND ESSENTIALLY END THE
PCPN/SEVERE THREAT. THE ATMOSPHERE BECOMES CAPPED BETWEEN 850 MB AND
700 MB AS TEMPS IN THAT LAYER WARM TO ALMOST THE MID TEENS C. 850 MB
TEMPS ARE EXPECTED TO WARM TO AROUND 20C OR LOWER 20S BY MON
AFTERNOON. WITH A GOOD DEAL OF SUN AROUND...THIS WILL SUPPORT HIGHS
IN THE LOWER 90S. THIS RIDGE WILL HOLD IN PLACE UNTIL EARLY
TUE...AND SUPPORT DRY WX AND HOT TEMPS UNTIL TUE AFTERNOON.

TUE AFTERNOON...THE UPPER RIDGE WILL BREAK DOWN...AND ALLOW THE
STRONG UPPER SYSTEM TO MISS US TO THE NW. WE WILL INITIALLY BE
CAPPED ON TUE...AND THAT SHOULD BREAK DOWN AS THE UPPER LOW IS IN
THE REGION. THE COLD FRONT IS CURRENTLY SHOWN TO COME IN JUST AFTER
PEAK HEATING...AND SHOULD BE ABLE TO TAKE ADVANTAGE OF STRONG
RESIDUAL INSTABILITY. WIND FIELDS ALOFT ON THE PERIPHERY OF THE
UPPER LOW WILL BE INCREASING...AND DEEP LAYER SHEAR WILL INCREASE AS
A RESULT TO 35 KNOTS BY 00Z WED AND HIGHER BEYOND. WE COULD BE
LOOKING AT A DECENT SEVERE WX EVENT TUE AFTERNOON IF THE FRONT CAN
COME IN JUST EARLY ENOUGH BEFORE DIURNAL INSTABILITY IS LOST.

&&

.LONG TERM...(401 AM EDT SUN MAY 29 2011)
(TUESDAY NIGHT THROUGH SATURDAY)
00Z GFS AND ECMWF ARE IN DECENT AGREEMENT SHOWING THE FRONT THROUGH
BY 12Z WEDNESDAY. SHOULD BE A PERIOD OF DRY WEATHER FOR WEDNESDAY
AND MAYBE THURSDAY...BUT WARM AIR ADVECTION AND SOME WEAK MOISTURE
RETURN MAY BRING A FEW SHOWERS IN BY THURSDAY NIGHT. LEFT THOSE
PERIODS DRY BUT ADDED SLIGHT CHANCE POPS FOR FRIDAY BASED ON MODEL
TRENDS AND TO MATCH WITH SURROUNDING OFFICES.

&&

.AVIATION...(735 AM EDT SUN MAY 29 2011)
FOG SHOULD BE DECREASING THIS MORNING AS THE SUN COMES UP. EXPECT
THUNDERSTORMS THIS AFTERNOON AND EVENING WITH ISOLATED MVFR AND IFR
CONDITIONS IN THE BIGGER STORMS. THERE WILL BE A GRADUAL IMPROVEMENT
WITH VFR AND MVFR EXPECTED FOR THIS EVENING.

&&

.MARINE...(401 AM EDT SUN MAY 29 2011)
THE BIGGEST CONCERN FOR MARINE INTERESTS CONTINUES TO BE THE FOG IN
PLACE OVER THE LAKE. THE VERY WARM AND MOIST AIR MASS MOVING IN OVER
THE COOL LAKE WATERS IS HELPING TO PRODUCE THIS FOG. THIS WILL
LIKELY CONTINUE TO BE THE CASE THROUGH MOST OF TUESDAY. WINDS ARE
NOT EXPECTED TO BE A MAJOR PROBLEM THROUGH THIS EVENING. WINDS WILL
PICK UP TONIGHT AS A STRONGER GRADIENT MOVES IN PLACE ACROSS LAKE
MICHIGAN. WE COULD BE LOOKING AT A SMALL CRAFT ADVISORY BEING NEEDED
BY MONDAY MORNING. WINDS LOOK LIKE THEY WILL THEN REMAIN UP THROUGH
WEDNESDAY BEFORE WINDS DIMINISH.

&&

.HYDROLOGY...(401 AM EDT SUN MAY 29 2011)
MAIN PERIOD OF CONCERN FOR HYDROLOGY IS TODAY. NICE PLUME OF DEEP
MOISTURE JUST NORTH OF THE WARM FRONT WITH PRECIPITABLE WATERS
BETWEEN 1.5 AND 1.75 INCHES...WILL MOVE OVER THE AREA BY THIS
AFTERNOON AND WILL REMAIN INTO THIS EVENING BEFORE SHIFTING NORTH.
WHILE THIS PLUME OF DEEP MOISTURE IS OVERHEAD...WE COULD SEE SOME
TRAINING OF STORMS THAT WOULD BE CAPABLE OF PRODUCING HEAVY RAIN.
WHERE THIS SETS UP...AND HOW LONG IT WOULD SIT IN ONE PLACE IS STILL
A BIT UNCERTAIN...ENOUGH TO KEEP FROM ISSUING A WATCH FOR NOW. BASIN
AVERAGES SHOULD BE UP TO AROUND AN INCH...HOWEVER LOCAL AREAS COULD
SEE HIGHER AMOUNTS.

ONCE THE RAIN SHIFTS NORTH OF THE AREA TONIGHT...WE WILL SEE A BREAK
IN THE RAINFALL. THE FOCUS WILL THEN BE SHIFTED TO THE RIVER
FORECAST POINTS AS RIVERS ARE ALREADY HIGH...ESPECIALLY ACROSS THE
SOUTH. AS ALL OF THE RUNOFF GETS INTO THE SYSTEM...SOME HEADLINES
MAY BE NEEDED FOR SOME OF THE RIVER FORECAST POINTS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...DENSE FOG ADVISORY ST. JOE TO MANISTEE THROUGH SUNDAY NIGHT.

&&

SYNOPSIS:    NJJ
SHORT TERM:  NJJ
LONG TERM:   OSTUNO
AVIATION:    OSTUNO
MARINE:      NJJ
HYDROLOGY:   NJJ
Hazardous weather outlook, May 29, 5:09 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
509 AM EDT SUN MAY 29 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
509 AM EDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WILL BE LIFTING BY 9 AM.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
THE STORMS WILL BE MOVING SOUTHWEST TO NORTHEAST AROUND 35 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT COULD BRING A LINE OF SEVERE STORMS ON TUESDAY
AFTERNOON OR EVENING. THE MAIN THREATS WILL BE STRONG WINDS AND
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

LMZ844>849-300915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
509 AM EDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL FORM TODAY AS MOIST AIR MOVES UP FROM THE
SOUTH. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME
OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. THE STORMS WILL BE MOVING SOUTHWEST TO NORTHEAST AROUND 35
MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DENSE FOG CAN BE EXPECTED INTO TUESDAY. A COLD FRONT COULD BRING A
LINE OF SEVERE STORMS ON TUESDAY AFTERNOON OR EVENING. THE MAIN
THREATS WILL BE STRONG WINDS AND LARGE HAIL.

OSTUNO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:38 PM EDTRiver Flood AdvisoryGRRJackson61 hr
May 29, 1:21 PM EDTSpecial Marine WarningGRR84 min
May 29, 1:39 PM EDTSpecial Weather StatementGRRAllegan, Van Buren51 min
May 29, 2:25 PM EDTSpecial Weather StatementGRRAllegan, Ottawa, Van Buren80 min
May 29, 2:38 PM EDTFlash Flood WarningGRRAllegan, Van Buren5 hr
May 29, 2:44 PM EDTSpecial Marine WarningGRR72 min
May 29, 3:14 PM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Ionia, Kalamazoo, Van Buren61 min
May 29, 3:27 PM EDTAreal Flood AdvisoryGRRBarry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo12 hr
May 29, 3:58 PM EDTTornado WarningGRRKalamazoo47 min
May 29, 4:08 PM EDTSevere Thunderstorm WarningGRRBarry52 min
May 29, 4:16 PM EDTTornado WarningGRRKalamazoo31 min
May 29, 4:25 PM EDTTornado WarningGRRBarry, Calhoun35 min
May 29, 4:47 PM EDTTornado WarningGRREaton28 min
May 29, 4:54 PM EDTTornado WarningGRRIngham, Jackson51 min
May 29, 5:01 PM EDTAreal Flood AdvisoryGRRClinton12 hr
May 29, 5:50 PM EDTFlash Flood WarningGRRClinton, Eaton, Ingham, Ionia6 hr
May 29, 7:55 PM EDTRiver Flood WarningGRRKent5 days

Nearby

Flood Watches in Michigan, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.